Alert archive / Connecticut / Freeze Warnings in 2005

Freeze Warning 2, NWS New York, NY

October 27, 20054 counties in Connecticut; 4 counties in New York; Passaic County, New Jersey

NWS New York, NY issued this freeze warning at Oct 27, 2005, 2:10 AM EDT for 4 counties in Connecticut; 4 counties in New York; Passaic County, New Jersey. It took effect at Oct 28, 2005, 12:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2005, 2:10 AM EDT (06:10 UTC)
In effect from
Oct 28, 2005, 12:00 AM EDT
Expired
Oct 28, 2005, 4:03 AM EDT
In force
4 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2005-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2005-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-82 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KOKX 270610
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
210 AM EDT THU OCT 27 2005

...EVEN COLDER TONIGHT WITH MORE FROST AND FREEZING CONDITIONS...

.COLD HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. WINDS
WILL BECOME CALM AND SKIES WILL CLEAR AFTER SUNSET. TEMPERATURES
WILL DROP TO OR BELOW FREEZING LEVELS BRINGING AN END TO THE
GROWING SEASON FOR MOST OF THE REGION.

CTZ005>008-NJZ002-NYZ067>070-271300-
/X.NEW.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/
/X.CON.KOKX.FZ.W.0001.000000T0000Z-051027T1300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
210 AM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A NEW FREEZE
WARNING FOR TONIGHT. A FREEZE WARNING ALSO REMAINS IN EFFECT
UNTIL 9 AM EDT THIS MORNING.

TEMPERATURES THIS MORNING WILL BOTTOM OUT AROUND FREEZING...BUT
WILL FALL INTO THE UPPER 20S BY FRIDAY MORNING. THIS WILL END THE
GROWING SEASON FOR THE REGION. 

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE. 

$$

CTZ009>012-NJZ003>005-011-NYZ071-078>081-272030-
/X.NEW.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
210 AM EDT THU OCT 27 2005

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST
ADVISORY FOR TONIGHT. TEMPERATURES UNDER CLEAR SKIES AND LIGHT WINDS
WILL FALL TO NEAR THE FREEZING MARK BY FRIDAY MORNING CAUSING WIDE
SPREAD FROST TO FORM. AREAS NEAR THE SHORE AND MORE URBANIZED WILL
BE SPARED AN EXTENSIVE FROST...BUT RURAL AREAS WILL SEE A HARD FROST.
THE PINE BARRENS OF LONG ISLAND WILL SEE TEMPERATURES FALL INTO
THE 20S.

THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE. 

$$

JST
5 follow-up statements
000 
WWUS71 KOKX 271024
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
624 AM EDT THU OCT 27 2005

...EVEN COLDER TONIGHT WITH FROST AND FREEZING CONDITIONS...

.COLD HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. WINDS
WILL BECOME CALM AND SKIES WILL CLEAR AFTER SUNSET. TEMPERATURES
WILL DROP TO OR BELOW FREEZING LEVELS BRINGING AN END TO THE
GROWING SEASON FOR MOST OF THE REGION.

CTZ005>008-NJZ002-NYZ067>070-271830-
/X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
624 AM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

WHILE MOST TEMPERATURES THIS MORNING DID NOT REACH THE FREEZING
MARK AND FROST WAS LIMITED...TEMPERATURES ARE EXPECTED TO FALL
INTO THE UPPER 20S BY FRIDAY MORNING. THIS WILL END THE GROWING
SEASON FOR THE REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE.

$$

CTZ009>012-NJZ003>005-011-NYZ071-078>081-271830-
/X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
624 AM EDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE
REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE.

$$
000 
WWUS71 KOKX 271444
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
1044 AM EDT THU OCT 27 2005

...EVEN COLDER TONIGHT WITH FROST AND FREEZING CONDITIONS...

.COLD HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. WINDS
WILL BECOME CALM AND SKIES WILL CLEAR AFTER SUNSET. TEMPERATURES
WILL DROP TO OR BELOW FREEZING LEVELS BRINGING AN END TO THE
GROWING SEASON FOR MOST OF THE REGION.

CTZ005>008-NJZ002-NYZ067>070-272245-
/X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
1044 AM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

WHILE MOST TEMPERATURES THIS MORNING DID NOT REACH THE FREEZING
MARK AND FROST WAS LIMITED...TEMPERATURES ARE EXPECTED TO FALL
INTO THE UPPER 20S BY FRIDAY MORNING. THIS WILL END THE GROWING
SEASON FOR THE REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE.

$$

CTZ009>012-NJZ003>005-011-NYZ071-078>081-272245-
/X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1044 AM EDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE
REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE.

$$
000 
WWUS71 KOKX 271945
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
345 PM EDT THU OCT 27 2005

...COLD TONIGHT WITH FROST AND FREEZING CONDITIONS...

.COLD HIGH PRESSURE WILL SETTLE OVER THE REGION OVERNIGHT. WINDS
WILL BECOME CALM AND SKIES WILL GRADUALLY CLEAR LATE TONIGHT.
TEMPERATURES WILL DROP TO OR JUST BELOW FREEZING LEVELS BRINGING AN
END TO THE GROWING SEASON FOR MOST OF THE REGION.

CTZ005>008-NJZ002-NYZ067>070-280345-
/X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
345 PM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 BY MORNING. THIS
WILL END THE GROWING SEASON FOR THE REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE.

$$

CTZ009>012-NJZ003>005-011-NYZ071-078>081-280345-
/X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
345 PM EDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE
REGION.

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH
TO KEEP ALIVE.

$$
000 
WWUS71 KOKX 280129
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
929 PM EDT THU OCT 27 2005

...COLD TONIGHT WITH FROST AND FREEZING CONDITIONS...

.COLD HIGH PRESSURE WILL SETTLE OVER THE REGION OVERNIGHT. 
WINDS WILL BECOME LIGHT AND SKIES WILL PARTIALLY CLEAR LATE
TONIGHT...ALLOWING TEMPERATURES TO DROP TO OR JUST BELOW FREEZING
OVER INLAND SECTIONS...BRINGING AN END TO THE GROWING SEASON FOR MOST
OF THE REGION.

CTZ005>008-NJZ002-NYZ067>070-280930-
/X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
929 PM EDT THU OCT 27 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

TEMPERATURES ARE EXPECTED TO FALL TO NEAR 30 BY MORNING. THIS WILL
END THE GROWING SEASON FOR THE REGION. 

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO
KEEP ALIVE.

$$

CTZ009>012-NJZ003>005-011-NYZ071-078>081-280930-
/X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
929 PM EDT THU OCT 27 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT...WITH
WIDESPREAD TO SCATTERED FROST ACROSS THE ADVISORY REGION. 

RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO
KEEP ALIVE.

$$

GOODMAN
000 
WWUS71 KOKX 280803
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
403 AM EDT FRI OCT 28 2005


CTZ005>008-NJZ002-NYZ067>070-280915-
/X.CAN.KOKX.FZ.W.0002.000000T0000Z-051028T1200Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
403 AM EDT FRI OCT 28 2005

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE
WARNING. 

$$

CTZ009>012-NJZ003>005-011-NYZ071-078>081-280915-
/X.CAN.KOKX.FR.Y.0002.000000T0000Z-051028T1200Z/
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
403 AM EDT FRI OCT 28 2005

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Oct 26, 9:05 PM EDT, 5 hours 5 minutes earlier.

Area forecast discussion, Oct 26, 9:05 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
905 PM EDT WED OCT 26 2005

.NEAR TERM (TONIGHT THROUGH THURSDAY NIGHT)...

NO BIG CHANGES TO THE GOING FORECAST. HAVE ADJUSTED GRIDS TO REFLECT
CURRENT CONDITIONS. SKIES ARE CURRENTLY CLEARING...AND WINDS ARE
DIMINISHING. FREEZE WARNING REMAINS IN EFFECT INLAND. I PUT PATCHY
FROST IN THE GRIDS...BUT WILL NOT HOIST A FROST ADVISORY FOR AREAS
OUTSIDE OF THE FREEZE WARNING SINCE IT APPEARS THAT QUITE A FEW
AREAS MAY HOLD ONTO AT LEAST A LITTLE BIT OF WIND OVERNIGHT.

CYCLONIC FLOW ON THU AND INSTABILITY STRATA CU RETURN ON THU WITH
TEMPERATURES REMAINING 5 TO 10 DEGREES BELOW NORMAL.

FROST FORMATION THU NIGHT MIGHT BE NULLIFIED BY AN INCREASE IN CLOUD
COVER AND FAIRLY LARGE DEW POINT DEPRESSIONS.
&&

.SHORT TERM (FRIDAY THROUGH SATURDAY NIGHT)...

AS ONE CLOSED LOW DEPARTS THE NORTHEAST...ANOTHER WILL QUICKLY
FOLLOW ON ITS HEELS. WITH THE MEAN TROUGH STILL OVER THE EAST ON
THU...STRONG JET ENERGY ON THE BACKSIDE OF THE TROF DESCENDS
SOUTHWARD ACROSS THE UPPER GREAT LAKES REGION...CLOSING OFF AN UPPER
LOW OVER THE NORTHEAST BY FRI MORNING. UNLIKE ITS PREDECESSOR...A
DEEP NW FLOW PRECEDING THE SYSTEM WILL MINIMIZE MOISTURE INTAKE FOR
THE SYSTEM. IN RESPONSE TO THE UPSTREAM HEIGHT FALLS...LOW PRESSURE
DEVELOPS ALONG THE COASTAL FRONT ALONG THE SE COAST FRI MORNING.
AT THIS TIME...MODELS SOLUTIONS ARE PROGRESSIVE ENOUGH TO KEEP THE
TRACK FAR ENOUGH OFFSHORE TO MINIMIZE THE THREAT FOR THE FORECAST
AREA. THE ONE CONCERNING FACTOR THOUGH IS THAT THE MAJORITY OF THE
MODELS HAVE TRENDED WESTWARD WITH THE STORM TRACK ON THE 12Z RUNS.
THE NAM AND THE GLOBAL CANADIAN HAVE MADE THE GREATEST WESTWARD
ADJUSTMENTS WITH THE CANADIAN BRINGING MEASURABLE PCPN INTO THE
AREA LATE FRI NIGHT.

THE CURRENT PACKAGE WILL RUN WITH A DRY FORECAST SOLUTION FOR SAT
BUT THERE IS SOME CONCERN DUE TO THE MODEL TRENDS MENTIONED ABOVE.
EXPECT PARTLY TO MOSTLY CLOUDY SKIES WITH A BRISK NORTHERLY FLOW DUE
TO THE DEEPENING OFFSHORE LOW.
&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
TROUGH MOVES OFF THE COAST FOR THE WEEKEND AND RIDGING BUILDS IN AS
HIGH PRESSURE SETTLES OVER THE SOUTHEASTERN U.S. TEMPS MODIFYING TO
SEASONABLE LEVELS BY SUN. A COLD FRONT APPROACHES LATE TUE AS HIGH
PRESSURE SLIDES OFFSHORE INTO THE WESTERN ATLANTIC. DUE TO THE FAST
PAC FLOW MOVING INTO THE NW U.S. EARLY NEXT WEEK...THERE REMAINS A
HIGH DEGREE OF UNCERTAINTY FOR THE FORECAST WITH TIME.
&&

.HYDROLOGY...
NO RAINFALL OF SIGNIFICANCE FORECASTED. HOWEVER...KEEP AN EYE ON THE
OFFSHORE COASTAL LOW TRACK FOR THE FIRST HALF OF THIS WEEKEND
&&

.CLIMATE...
MONTHLY RAINFALL AT CENTRAL PARK COMES UP JUST SHORT OF THE ALL TIME
MONTHLY RECORD OF 16.85 INCHES IN SEP 1882. UNLESS PATTERN CHANGES
FOR THE WEEKEND - IT LOOKS LIKE THE RECORD WILL NOT BE BROKEN.
&&

.AVIATION...
NW FLOW OF 15 TO 20 KT SUSTAINED WITH GUSTS 25 TO 30 KT WILL
CONTINUE FOR NEXT COUPLE OF HOURS...BUT START TO STAIR-STEP DOWN
TOWARD DARK. SHOULD START TO LOSE THE GUSTS BY 22-23Z AND THEN SEE
SUSTAINED WINDS DROP THEREAFTER. OVERNIGHT...AM LOOKING AT 5 TO 10
KT FLOW. INSTABILITY STRATO-CU SHOULD SHOULD DECREASE RATHER QUICKLY
EARLY THIS EVENING...WITH SCT035-045 V BKN035-045 TRENDING TO
SKC-FEW030-040 AROUND OR SHORTLY AFTER SUNSET.
&&

.MARINE...
BRISK NW FLOW REMAINS IN PLACE OVER OCEAN WATERS THROUGH LATE THIS
EVENING...AND WILL KEEP SCA UP FOR ALL WATERS THROUGH 8PM...THEN FOR
OCEAN WATERS THROUGH 2AM. SEAS REMAIN ABOVE SCA CRITERIA ON OCEAN
WATERS THROUGH THU MORNING. HIGH PRES THEN BUILDS OVER AREA WATERS
TO PROVIDE TRANQUIL CONDITIONS THROUGH THE END OF THE WEEK.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FOR CTZ005>008 FROM 2 AM THURSDAY TO 9 AM
     THURSDAY.
NJ...FREEZE WARNING FOR NJZ002 FROM 2 AM THURSDAY TO 9 AM THURSDAY.
NY...FREEZE WARNING FOR NYZ067>070 FROM 2 AM THURSDAY TO 9 AM
     THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ330-335-350-353-355 UNTIL 2 AM
     THURSDAY.
  ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ350-353-355-370
     FROM 2 AM THURSDAY TO 8 AM THURSDAY.
&&
Hazardous weather outlook, Oct 26, 2:34 AM EDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
234 AM EDT WED OCT 26 2005

CTZ005>012-NJZ002>006-011-NYZ067>081-271000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
234 AM EDT WED OCT 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO SKYWARN SPOTTER ACTIVATION IS EXPECTED.

ANZ330-335-338-350-353-355-271000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
234 AM EDT WED OCT 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...WEDNESDAY

SMALL CRAFT ADVISORY IN IN EFFECT INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

NO SKYWARN SPOTTER ACTIVATION IS EXPECTED.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 2:10 AM EDTFrost AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region26 hr

Nearby

Freeze Warnings in Connecticut, 2005Freeze Warnings in New York, 2005Freeze Warnings in New Jersey, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.